# SDR R61A201805150613

- Difficulty date: May 15, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, ACCOMPLISH ETD2017-170-018619 REWORK OF DENT LOCATED AFT OF L1 DOOR BETWEEN FR 20 AND FR 23 STR 14L PER LOG PAGE R320057/1. MX ACCOMPLISHED PERMANENT REPAIR OF DENT IN SKIN LT SIDE AFT OF L1 DOOR IAW SRM 51-10-05 ITEM 10 AND ETD2017-170-018619. AC REMAINS IN IND FOR COMPLETION.
